Academic Journals Database
Disseminating quality controlled scientific knowledge

Solving the Optimal Control of Linear Systems via Homotopy Perturbation Method

Author(s): Fateme Ghomanjani | Sara Ghaderi | Mohammad Hadi Farahi

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 03;
Issue: 01;
Start page: 26;
Date: 2012;
Original page

Keywords: Homotopy Perturbation Method | Optimal Control Problem | Hamilton System

In this paper, Homotopy perturbation method is used to find the approximate solution of the optimal control of linear systems. In this method the initial approximations are freely chosen, and a Homotopy is constructed with an embedding parameter , which is considered as a “small parameter”. Some examples are given in order to find the approximate solution and verify the efficiency of the proposed method.
Affiliate Program      Why do you need a reservation system?